Our expert says:
Unfortunately it is not possible to choose what features will be effected by the hormones. Hormone replacement will have the least effect on facial feminisation and if you take a low dose it will probably have no effect.
I am a bit concerned about your motivation for wanting to take hormones. As Tina indicated in response to one of the other questions you posted it is very risky to go on hormone replacement without qualified medical supervision. Please be very careful before embarking on any form of HRT.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.